# SDR SWIA2021081860330

- Difficulty date: June 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SILL UPPER ANGLE IS CORRODED AROUND MULTIPLE NUTPLATE HOLES.     (C-CHECK RO 8/16/2021)    REMOVED AND REPLACED PAX DOOR SILL UPPER ANGLE CRJ700 SRM 51-42-06-001-A01, SRM 51-42-21-001-A01 AND DRAWING # SH670-31810 REV. Y. PRESSURIZATION LEAK CHECK GOOD. SEE CONTINUATION CARD FOR MORE DETAILS.COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337.
